# SDR GAIA9628

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT AT MAIN ENTRY DOOR WILL NOT ALWAYS COME ON WHEN MAIN ARM SWITCH IS ON.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  (X)
